Alert archive / Colorado / Red Flag Warnings in 2020

Red Flag Warning 17, NWS Denver/Boulder, CO

July 6, 202010 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Jul 6, 2020, 3:05 PM MDT for 10 counties in Colorado. It took effect at Jul 7, 2020, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 6, 2020, 3:05 PM MDT (21:05 UTC)
In effect from
Jul 7, 2020, 12:00 PM MDT
Expired
Jul 7, 2020, 8:00 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Elbert County, CO, Grand County, CO, Jackson County, CO, Lincoln County, CO, Logan County, CO, Park County, CO, Phillips County, CO, Sedgwick County, CO, Summit County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 32 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-498 J/kg
Mixed-layer LCL
2658 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

095 
WWUS85 KBOU 062105
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
305 PM MDT Mon Jul 6 2020

...EXTENDED PERIOD OF HOT AND DRY CONDITIONS...

.A strong ridge of high pressure to our south combined with an
increase in westerly flow aloft will bring higher fire danger to
much of the area Tuesday and Wednesday. Winds will increase late 
Tuesday and remain gusty at times Wednesday. The winds will 
combine with much above normal temperatures and low humidity 
readings each afternoon.

COZ211-213-217-070515-
/O.UPG.KBOU.FW.A.0011.200707T1800Z-200708T0200Z/
/O.NEW.KBOU.FW.W.0017.200707T1800Z-200708T0200Z/
/O.NEW.KBOU.FW.A.0012.200708T1600Z-200709T0200Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
305 PM MDT Mon Jul 6 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR The West Slope across jackson,
Grand, and Summit Counties... ...FIRE WEATHER WATCH IN EFFECT 
FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR WIND AND LOW 
RELATIVE HUMIDITY FOR The West Slope across jackson, Grand, and 
Summit Counties...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon to 8 PM MDT Tuesday. A Fire Weather Watch has also been
issued. This Fire Weather Watch FOR WIND AND LOW RELATIVE
HUMIDITY is in effect from Wednesday morning through Wednesday
evening. The Fire Weather Watch is no longer in effect.

* Affected Area...Fire Weather Zones 211...213 and 217.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Timing...Noon to 8 PM Tuesday. Wednesday may also see critical 
  conditions.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for ignition and rapid 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ214-070515-
/O.NEW.KBOU.FW.W.0017.200707T1800Z-200708T0200Z/
/O.NEW.KBOU.FW.A.0012.200708T1600Z-200709T0200Z/
Central and Southeast Park County-
305 PM MDT Mon Jul 6 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR South Park... ...FIRE WEATHER 
WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING 
FOR WIND AND LOW RELATIVE HUMIDITY FOR South Park...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon to 8 PM MDT Tuesday. A Fire Weather Watch has also been
issued. This Fire Weather Watch FOR WIND AND LOW RELATIVE
HUMIDITY is in effect from Wednesday morning through Wednesday
evening.

* Affected Area...Fire Weather Zone 214.

* Winds...West 5 to 15 mph with gusts up to 30 mph.

* Timing...Noon to 8 PM Tuesday. Wednesday may also see critical 
  conditions.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for ignition and rapid 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ246>251-070515-
/O.NEW.KBOU.FW.W.0017.200707T1800Z-200708T0200Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
305 PM MDT Mon Jul 6 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR portions of northeast Colorado...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from noon to 8 PM MDT Tuesday.

* Affected Area...Fire Weather Zones 246...247...248...249... 
  250 and 251.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Timing...Noon to 8 PM Tuesday.

* Relative Humidity...As low as 14 percent.

* Impacts...Conditions will be favorable for ignition and rapid 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
2 follow-up statements
754 
WWUS85 KBOU 070908
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
308 AM MDT Tue Jul 7 2020

...EXTENDED PERIOD OF HOT AND DRY CONDITIONS...

.A strong ridge of high pressure to our south combined with an
increase in westerly flow aloft will bring higher fire danger to
much of the area Tuesday and Wednesday. Winds will increase late
Tuesday and remain gusty at times Wednesday. The winds will
combine with much above normal temperatures and low humidity
readings each day. 

The hot and dry weather will remain in place through the weekend.

COZ211-213-214-217-071715-
/O.UPG.KBOU.FW.A.0012.200708T1600Z-200709T0200Z/
/O.NEW.KBOU.FW.W.0018.200708T1600Z-200709T0200Z/
/O.CON.KBOU.FW.W.0017.200707T1800Z-200708T0200Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
West Jackson and West Grand Counties Above 9000 Feet-
308 AM MDT Tue Jul 7 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH
MOUNTAIN VALLEYS AND THE PARK AND NORTHERN GORE RANGES...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY 
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS 
AND THE PARK AND NORTHERN GORE RANGES...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from 10 AM to 8 PM MDT Wednesday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zones 211...213...214 and 217.

* Winds...Today, southwest 15 to 20 mph with gusts around 30 mph.
  On Wednesday, west 15 to 20 mph with gusts around 30 mph. 

* Timing...Noon to 8 PM today. Wednesday will also see critical 
  conditions, starting in the late morning and remaining in place 
  through early evening. 

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for ignition and rapid 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ246>251-071715-
/O.CON.KBOU.FW.W.0017.200707T1800Z-200708T0200Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
308 AM MDT Tue Jul 7 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN
PLAINS OF COLORADO...

* Affected Area...Fire Weather Zones 246...247...248...249... 
  250 and 251.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Timing...Noon to 8 PM today. 

* Relative Humidity...As low as 14 percent.

* Impacts...Conditions will be favorable for ignition and rapid 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
105 
WWUS85 KBOU 071805
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1205 PM MDT Tue Jul 7 2020

...EXTENDED PERIOD OF HOT AND DRY CONDITIONS...

.A hot ridge of high pressure to our south combined with an 
increase in westerly flow aloft will bring higher fire danger to 
much of northern Colorado this afternoon through Wednesday. Gusty
winds and low humidities are expected in the afternoon hours, and
even the nighttime hours will be relatively warm and dry. The
worst conditions will be over the eastern Colorado plains this
afternoon, and in the mountain valleys both today and Wednesday
afternoon.

Hot and dry weather will remain in place through the weekend, but
winds are not expected to be as strong.

COZ211-213-214-217-080215-
/O.CON.KBOU.FW.W.0017.000000T0000Z-200708T0200Z/
/O.CON.KBOU.FW.W.0018.200708T1600Z-200709T0200Z/
Jackson County Below 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
Central and Southeast Park County-
West Jackson and West Grand Counties Above 9000 Feet-
1205 PM MDT Tue Jul 7 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH MOUNTAIN VALLEYS
AND THE PARK AND NORTHERN GORE RANGES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE HIGH
MOUNTAIN VALLEYS AND THE PARK AND NORTHERN GORE RANGES...

* Affected Area...Fire Weather Zones 211...213...214 and 217.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Timing...Noon to 8 PM today. Wednesday will also see critical 
  conditions, starting in the late morning and remaining in 
  place through early evening.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for ignition and rapid 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ246>251-080200-
/O.CON.KBOU.FW.W.0017.000000T0000Z-200708T0200Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1205 PM MDT Tue Jul 7 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN PLAINS OF
COLORADO...

* Affected Area...Fire Weather Zones 246...247...248...249... 
  250 and 251.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Timing...Noon to 8 PM today.

* Relative Humidity...As low as 14 percent.

* Impacts...Conditions will be favorable for ignition and rapid 
  growth and spread of fires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Gimmestad

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jul 6, 11:08 AM MDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jul 6, 11:08 AM MDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1108 AM MDT Mon Jul 6 2020

.UPDATE...
Issued at 1103 AM MDT Mon Jul 6 2020

Hot forecast is looking on track. SPC added the northern part of
the plains to marginal risk for wind. Today does look to have the
combination of enough moisture for some decent precipitation cores
but a deep dry layer. With 1800 J/kg of DCAPE, localized severe
gusts are possible. Our expectation is that we won't have much
organization or strength to convection though so any gusts that
strong should be quite isolated. We will likely have a few outflow
boundaries running around with less strong gusts. Timing/coverage
of precip...probably late afternoon chance for Denver...and
forecast temperatures look good.

&&

.SHORT TERM...(Today and tonight)
Issued at 335 AM MDT Mon Jul 6 2020

An upper level high across the AZ/NM/Old Mexico border will build
its ridge axis across Colorado today. Drier air being entrained
into the west-southwesterly flow aloft is pushing the recent
higher amounts of moisture east, evidenced on water vapor imagery.
Precipitable water values will be dropping about 0.1-0.2 inches,
but there will be enough residual moisture for the warming
temperatures to create isolated to scattered showers and
thunderstorms this afternoon. Again, there will be better coverage
and chances for rain over the high terrain, with gusty winds being
more common over the plains according to forecast soundings.
Otherwise, it will be another warm July day with light winds.

Convection will die off by mid-evening with warmer overnight lows
due to warmer daytime temperatures and some cloud cover moving in
after midnight.

.LONG TERM...(Tuesday through Sunday)
Issued at 335 AM MDT Mon Jul 6 2020

...THE HEAT IS ON...

Models are in excellent agreement that the upper level subtropical
high stretching across the Southern Rockies will dominate our
weather through the next week. With this ridge center holding to
our south and unseasonably strong westerly flow over the northern
U.S., we'll be stuck in a hot and dry downslope pattern through
much of this period.

On Tuesday, the upper level ridge will flatten as a strong
shortwave ejects northeast across the Northern Rockies. QG fields
would suggest we get under the tail end of any lift during peak
heating in the afternoon, but moisture will be hard to come by
given the latest trends in the water vapor satellite imagery. We
still expect isolated high based showers/storms over the
mountains, and perhaps a couple storms on the plains given a
little lingering low level moisture (40s dewpoints and MLCAPE of
200-600 J/kg) east of Denver. Fire danger will increase as the
upper level winds increase late in the day. See more details below
in the Fire Weather section.

The airmass continues to dry through Wednesday with stronger
and dry westerly flow aloft across the state. The increased
downslope component will spell hot temperatures with highs
reaching the mid to upper 90s over the plains, as well as little
to no convection. The far northern areas could see a little, but
that would likely hold off until a surge of slightly cooler and
more moist air moves across the plains for Thursday. It appears
most of this would be associated with convective outflow from a
central plains MCS (mesoscale convective system), rather than any
cold front. Looks like we should see just a couple degrees of
cooling given the easterly surge.

After Thursday's potential slight cooldown, we look to be right
back into the oven for Friday into this upcoming weekend as the
upper level ridge builds slightly northward toward the Four
Corners region. We expect highs to push into the mid to upper 90s
across all of the plains and I-25 Corridor, with a few 100F degree
readings possible. The only hope for cooling would be if the
upper ridge retrogrades far enough to allow a little northwesterly
flow across the High Plains. That could allow for slight cooling
from MCS outflows/weak surges out of the Central Plains. Any
subtropical moisture would be slow to arrive given the forecast
amplitude and location of the upper high.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1103 AM MDT Mon Jul 6 2020

VFR through tonight. Isolated thunderstorms are expected between
22z and 02z. A wind shift or two is likely from these storms with
brief gusts of 30-40 knots.

&&

.FIRE WEATHER...
Issued at 335 AM MDT Mon Jul 6 2020

Hot and drier conditions, in combination with increasing westerly
flow aloft, will create higher fire danger for much of the
upcoming week. Tuesday's winds will be increasing to 15 to 20 mph
in the mountains and high valleys, with gusts around 25 mph.
That's marginal for Red Flag conditions, but enough of a threat
given the above normal temperatures and low humidity to warrant a
Fire Weather Watch for now. We'll get more intel on the fuel
status today, as some higher elevations are still in good green-
up. An isolated dry thunderstorm will also be possible on Tuesday.
The eastern plains of Colorado will also have gusty southerly
winds and elevated fire danger.

Wednesday would feature a higher probability of Red Flag
conditions in the mountains and high valleys as winds aloft
strengthen slightly as the upper level ridge flattens. We'll get a
fuel status update before issuing any Watches for this period.
Fire danger will remain at least elevated through the end of the
week with a continuation of hot and dry weather.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for COZ211-213-217.

&&

UPDATE...Gimmestad
SHORT TERM...Kriederman
LONG TERM...Barjenbruch
AVIATION...Gimmestad
FIRE WEATHER...Barjenbruch
Hazardous weather outlook, Jul 6, 11:02 AM MDT, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1102 AM MDT Mon Jul 6 2020

COZ030>051-071715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1102 AM MDT Mon Jul 6 2020

...INCREASING FIRE DANGER THIS WEEK...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop over the mountains and
foothills by early afternoon. They will spread east across the
plains later this afternoon into the evening. Drier air over the
area today will only allow for light rain, but lightning and
wind gusts up to 50 mph can be expected from the storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Much of the upcoming week will feature hot temperatures and drier
conditions. Isolated thunderstorms will still be possible
Tuesday, producing brief rain, gusty winds, and lightning. Fire
danger will be higher Tuesday and Wednesday with increasing winds
over the mountains, high valleys, and eastern plains. The most
critical conditions can be expected over much of Jackson and Grand
Counties.

Temperatures will reach the mid to upper 90s across the plains
and I-25 Corridor each day this week, with a few spots possibly
reaching 100.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

Gimmestad/Schlatter

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:05 PM MDTSpecial Weather StatementBOUDouglas25 min
Jul 6, 3:54 AM MDTFire Weather WatchBOUGrand, Jackson, Summit11 hr
Jul 6, 3:05 PM MDTFire Weather WatchBOUGrand, Jackson, Park, Summit12 hr
Jul 6, 4:09 PM MDTSpecial Weather StatementBOUBoulder36 min
Jul 6, 5:39 PM MDTSpecial Weather StatementBOUMorgan36 min

Nearby

Red Flag Warnings in Colorado, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.